# SDR DALA2023121210165

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 87,446 hours, 14,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 EMERGENCY LIGHTS INOP BY AFT GALLEY FOR L4-R4 DOOR. CORRECTIVE ACTION: R/R BATTERY PACK IAW B767-400 AMM 33-51. CHKS GOOD, NO FURTHER DEFECTS NOTED (5063192)
